I was prescribed Norethindrone for Abnormal Uterine Bleeding right after my biopsy 3/18/11. On the 4th day 3/21/11, I started cramping like mentrual cramps. I done a search on side effects and immediately stopped taken it 3/25/11. Anyone had a similiar problem such as this ?
4 May 2011
I am on my third day of taking Norethindrone. I was recently diagnosed with PCOS, uterine polyps and endometrial hyperplasia. I have had random spotting for months, but not an actual menses for almost a year. I haven't experienced any cramping, but my mood swings are horrible. I am up and down all day and just yelled at a telemarketer (not something I would ever do.) I see my doctor in a few days and plan to address this issue. Has anyone experienced this? I take my pill in the late afternoon and tend to start crying about an hour later. Should I take it in the early am or can I take it before I go to bed to try and avoid the mood swing. Any info would help.
20 Apr 2011
I am currently taking it for abnormal bleeding. My last period lasted for 6 weeks. They have been consistently becoming worse the last 9 months, to the point that I became severely anemic. I couldn't take the combination pill b/c the estrogen was making me violently ill. I've been on Norethindrone for 3 weeks and finally stopped bleeding 1 1/2 weeks ago. I haven't had any physical side effects, but have noticed my appetite has increased and have been irritable. I am curious as to what your research found that made you stop taking it immediately?
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Dec 2010
1 answer • 5 Jan 2011
Been taking for almost 1 month, bleeding each day somehow gets heavier. I also have very severe cramps. My doc says to just up the dosage (?) but its ...
1 answer • 17 May 2011
1 answer • 26 May 2014
... any negative side effects. Now... I'm experiencing heavy bleeding after intercourse and a lot of cramping. On top of that, I think I had two ...
1 answer • 3 Feb 2015